• Please read the thread in Forum News and Announcements pertaining to race related discussion on SF - thank you :)

Weight gain on luvox

#1
Anyone gain weight on this drug? It is actually the first drug that seems to have helped me but I am gaining it seems like a pound a day on this drug and it is weight I cannot afford to gain. No other anti depressant ever did this to me. This is making me more depressed and as weight has been a major issue my entire life, frankly, it is almost making more suicidal.
 
#2
HI @Hopeiseverything . I took it many years ago and I did gain weight. I was very heavy at the time, and my weight gain was not a pound a day, but I did gain weight on it.

There are a lots of other SSRI's. Tell your dr about the weight gain and the fact that it is adding to your depression. S/he can help you find another SSRI.
 

Please Donate to Help Keep SF Running

Total amount
$10.00
Goal
$255.00
Top